| Model Number |
N/A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure one years post implantation due to tibial subsidence in knee.Attempts to obtain additional information have been made; however, no more is available at this time.
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: femur trabecular metal cruciate retaining (cr) standard porous catalog # 42502807401 lot # 5229036.Articular surface fixed bearing cruciate retaining (cr) left 10 mm height catalog # 42512000610 lot # 65134720.G2: australia.H3: customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.